# SDR YENA2021073000490

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 71,156 hours, 25,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2156, DEN-LGA. ON DESCENT INTO LGA AT ABOUT 7000 FT IN CLEAR BUT HAZY AIR IN FLIGHT REPORTED DIRTY SOCK SMELL FOR REST OF FLIGHT ( PACKS ); ACCOMPLISHED ENG RUN IAW AMM 71-00-00 AND PERFORMED OPS TEST ON BOTH PACKS 1 AND 2 PER AMM 21-52-00. NO CABIN ODOR NOTED FROM EITHER PACK. CLEARS MDDR 444872. MX4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.
